About Me

My photo
melting but not down

Tuesday, 14 October 2008

Prozac - unlucky 13 weeks?

Things are definitely getting worse on the tiredness, eczema and itching front, it's really getting me down. At least my distressed skin was hidden under clothing before, but now the rough patches are spreading, including onto the back of my hands. I can't bear the thought that it might spread to my face - I know, I'm vain. I've checked the extensive side-effects list for Prozac and it includes lethargy, rash, itching and dry mouth (frequent thirstiness is also something new for me that I've noticed recently). I have to go to the surgery this morning to collect my repeat prescription so I'm going to try to book an appointment with a doctor asap to discuss changing to a different anti-depressant.


oldcrow61 said...

Lily, it must be awful. Hope you can get it all sorted out.

Lily said...

Thanks oldcrow61, me too!